Reglan

USER REVIEWS

Comment from: Felicia8135-44on Treatment for 1-2 years Published: November 20

I have been taking Reglan 5mg, 4x daily, for about 1 and half year's. My doctor watches me very close. None of my other meds react with it. I'm on anti depressant, anxiety meds, nerve blockers, and bipolar meds. I was very aware of the bad side effects, but I have gastropresis and the pain was so bad I felt like I was dying. But with Reglan, and my other meds I'm finally feeling human. I do get tremors and I knew it could happen. But I'm living better on Reglan and having to take all the meds then I would have without it. Its a hard decision but I'm better off with it.

Related Reading: reglan | anxiety | tremors

Comment from: Retired65-71on Treatment for 1-6 months Published: August 09

I was having problems with reflux. I couldnâ??t sleep at night because of the burning in my throat. The doctor prescribed Reglan 4 x daily. Took it for 2 1/2 months. I noticed that I would start crying during tv shows, commercials, etc. my body felt shaky and tingly inside but there was no shakiness on the outside of my body. I couldnâ??t sleep and I didnâ??t care if I talked to anyone. All I wanted to do was stay by myself. I was taking care of my infant grandson, and after being on the Reglan for 2 months, I dreaded taking care of him. Before the meds, I was looked forward each day to taking care of him. I finally looked at the prescription information, and it said the medication could cause severe depression in women over 50. That was so true! This happened in the spring of 2009. Itâ??s been over 9 years now, and once in a while, Iâ??ll have that feeling like I was going to have a panic attack or a feeling of depression. This medication has been one of the worse medicines I have ever taken. I will NEVER take it again. In my opinion, it shouldnâ??t ever be prescribed. I talked to my OBY/GYN about what happened, and she was very adamant about me never taking it again. She said it could cause severe depression in women. She couldnâ??t believe my PCP had prescribed it for me.

Related Reading: reglan | depression

Comment from: TMalave45-54on Treatment for 1-6 months Published: July 26

I am on Oral Reglan 3x day - 5mg each time. I've been on the oral for roughly 4-6 weeks. I am suffering from severe muscle spasms in my right eye and my arms and legs are so spasmatic with muscle cramps and pain. I can't keep still, I fidget all the time and sleep - I can't get comfortable and toss and turn and flip all night long. I find myself just standing instead of sitting for long periods of time. I'm so jittery and hyped up from this med. I haven't felt like this ever and I am so miserable and in so much pain. I wouldn't recommend this drug to anyone!

Related Reading: reglan | muscle spasms | muscle cramps

Comment from: Ems3325-34on Treatment for less than 1 month Published: March 19

I was given this by my doctor to help my milk supply and so fat it is great and I feel great and it's doing it's job.

Comment from: LeahR19-24on Treatment for less than 1 month Published: August 10

Gave me severe muscle spasms and made me even more nauseated.

Related Reading: muscle spasms

Comment from: Elizabethsomething25-34on Treatment for less than 1 month Published: July 19

This is the most horrendous drug Iâ??ve ever had in my body. I went to the ER 3 nights ago for a debilitating migraine and received the â??headache cocktailâ? injections, one of which was Reglan. I was completely out of it from the other two medicines they gave me, so my symptoms presented the next morning. Muscle issues in my jaw and limbs, nausea and vomiting, diarrhea, shaking and twitching, internal tremors, the worst is the major state of panic Iâ??ve been in for 3 days now. If Iâ??m not having a complete meltdown, Iâ??m in the verge of a panic attack while my heart beats out of my chest. I feel trapped in my body and have to urge to just scream for hours. My doctor told me today to keep taking diphenhydramine to counteract the Reglan until itâ??s effects are gone in another day or two so thatâ??s my only option unfortunately. This drug should not exist and the â??rareâ? side effects seem anything but rare after looking into user reviews. Itâ??s a dopamine antagonist and is a danger to people. If you must take it, please be so very cautious and take the warnings with careful consideration. Especially if you have any existing anxiety or depression. I was desperate at the ER and didn't even question the drugs I was receiving. I will never do that again. And I will NEVER take this medication for as long as I live. I wouldnâ??t wish it on my worst enemy!

Related Reading: headache | reglan | nausea and vomiting

Comment from: Jd45-54on Treatment for less than 1 month Published: April 07

After vomiting everything I eat and drink for 8 weeks treats I was hospitalized and many tests were run. I was unable to get through the gastric emptying study because I could not keep the nuclear egg sandwich down. So they thought I might have gastroparesis and had me take this medicine one time. One time was all I could do because it instantly made it hard for me to breathe and gave me a horrific headache. I was extremely dizzy and confused. I will never take it again and they have put it on my allergy list.

Related Reading: gastroparesis | headache | allergy

Comment from: 55-64on Treatment for less than 1 month Published: January 05

Only took this med for two days. At night had weird dreams,restlessness, could not sleep at all. Having suicidal thoughts, very paranoid. Couldn't wait for it to wear off. Had trembling and anxiety problems. Read reviews terrible drug not going to take it. This drug should come with a high warning and be banned.

Related Reading: anxiety

Comment from: Geeee35-44on Treatment for 5-10 years Published: November 22

I was prescribed to take three times a day for nausea and no motility for a Transthoracic Esophagectomy after Cancer. I take ONLY one 10mg dose a day as needed. Works great!

Related Reading: cancer

Comment from: judy65-71on Treatment for 6 months to - 1 year Published: February 10

Do not use this drug in any form, I used the generic and had a year of my life stolen from me. Spent much of the time in deep depression, anxiety, shaking, facial grimace and had to go on two different meds to get me through this nightmare This drug is banned in Europe and Canada and should be taken off the market here in USA. I wrote FDA numerous times, no response, Black box warning now a little too late.

Related Reading: depression | anxiety

Comment from: tecmerc45-54on Treatment for 6 months to - 1 year Published: February 01

suicidal ideation,try like a hot knife to your brain. horrible, painful, terrifying. Paranoid ideation. I have a fast brain, just fill in what my life was like. lost one job, almost lost another. This drug should be your very last choice, it almost was mine. I told my doctor about it, he wrote in the soap notes "makes patient extremely tired". Did my first sentences relay that fact? I don't think so. Obfuscation is unseemly in a physician. I know there aren't many or any good choices but seriously, tell the poor guy who's nearly starving to death that this drug may very well push him over the edge. It nearly ended me, be very careful. Stomach motility eventually returned and I am starting to gain weight. The journey was dark and terrible. I am not sure I could do it again. As the drug leaves my system the ideations are gone and the lingering side effect is sleeplessness.

Comment from: 25-34on Treatment for less than 1 month Published: November 13

I was very worried about the symptoms and or reactions it can cause. I have a great team of gastro doctors who are following my gastro paresis as it is pretty bad. This medication has helped tremendously and its been only 2 weeks.

Comment from: Fix Me55-64on Treatment for 1-6 months Published: May 20

I am a diabetic and have been having trouble with nausea and vomiting for more than a year, my stomach always feels full. I was started on this drug and finally in over a year, I can eat and not be full, no more nausea. I even know what its like to feel hungry again. My doctor recommend I stop it. I did and within 24 hours I was back to square one. I started taking it again and I feel great. Thank goodness for this pill.

Related Reading: nausea and vomiting

SLIDESHOW

Digestive Disorders: Common Misconceptions See Slideshow
References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors